MAUDE Adverse Event Report: SYMATESE EVOLYSSE SMOOTH; IMPLANT, DERMAL, FOR AESTHETIC USE

SYMATESE EVOLYSSE SMOOTH; IMPLANT, DERMAL, FOR AESTHETIC USE
Catalog Number EVO-SMTH-01
Medical Device Problem Code Off-Label Use (1494)
Health Effect - Clinical Code Local Reaction (2035)
Date of Event 05/29/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The filler was injected into the patient and is not available for return.The syringe was not returned for evaluation.Further information regarding this event, product or patient details has been requested but was not retrieved.The event is a physiological event complication and analysis of the device generally does not assist in determining a probable cause of the event.This is a known potential adverse event addressed in the product labeling.Complaints: eus (b)(4).
 
Event or Problem Description
A healthcare professional reported injecting a patient with 0.4 mls of evolysse smooth in the upper lip.Approximately two (2) hours post treatment the patient experienced severe swelling of the upper lip which worsened throughout the evening.The patient was treated with bendryl, pepcid, claritin, and 40mg of prednisone.The following morning, the patient's symptoms significantly improved.

Brand Name
EVOLYSSE SMOOTH
Common Device Name
IMPLANT, DERMAL, FOR AESTHETIC USE
Manufacturer (Section D)
SYMATESE
zi les troques
chapnost, auvergne-rhone-alpes 69630
FR  69630
Manufacturer (Section G)
SYMATESE
zi les troques
chapnost, auvergne-rhone-alpes 69630
FR   69630
Manufacturer Contact
laurence hermitte
zi les troques
chapnost, auvergne-rhone-alpes 69630
FR   69630
MDR Report Key23372239
Report Number3003672980-2025-00149
Device Sequence Number8870493
Product Code LMH
UDI-Device Identifier03760172161271
UDI-Public(01)03760172161271(17)20270131(10)S2250560162
Combination Product (Y/N)Y
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P240022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberEVO-SMTH-01
Device Lot NumberS2250560162
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/11/2025
Initial Report FDA Received Date10/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BUPROPRION QD.; LISINOPRIL HCTS 12/12.5MG QD FOR HTN.; RHA FACIAL FILLERS.
Outcome Attributed to Adverse Event Other;
Patient Age50 YR
Patient SexFemale